Report

First pill

Ask a question juliet.007 1Posts Thursday April 7, 2016Registration date April 7, 2016 Last seen - Last answered on Apr 13, 2016 at 05:28 AM by Samueldorsaz
Hello,

This is my first pill I have to take the first day of my period. I had brown losses yesterday but really were not abundant. I took the pill but is what I have to continue? I still chestnuts losses but really very little I did not even stomach ache as usual when I have my period.

Thank you for advice because I'm really scared ..
See more 
Helpful
+0
plus moins
Hello!!! stop taking these tablets ... look from the hospital: then explain your problem to the doctor (it will tell you what to do for your problem). take as it makes sterile: this is why it is important to see a doctor !!!
Leave a comment

Member requests are more likely to be responded to.

Members can monitor the statuses of their requests from their account pages.

A CCM membership gives you access to additional options.

Not a member yet?

Sign up now. It takes less than a minute and is completely free!